How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32702
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Had a blood clot on the left side of my brain over 12months

Customer Question

had a blood clot on the left side of my brain over 12months ago.taking 75mg tablets once aday. left me with these headache and feel sick.been put on 5mgtablets of procloprazine three time aday. taken sickness away, still have headache, feels like my head is beening squeezing my head together; like theres a lot pressure on my brain. they said the clot as gone to a part of my brain were it can do no harm. been told that I,m unlucky that I have been left with side effects. is normal, I am very concerned. 63years now.can tell me if this is ok. asked my doctor to send me back to hospital for more tests.he says no need.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. Was the 75 mg referring to Plavix and are you still taking that? And can you tell me more about the headache please?
Dr. Chip and 4 other Medical Specialists are ready to help you
Customer: replied 2 years ago.
theheadache have allthe time every day.the pressure is on both sides of my head. like someone as put there hands on either sida of head applying pressure. that what it feels like.
Expert:  Dr. Chip replied 2 years ago.
And about the Plavix? And have you had a recent MRI of your brain?
Customer: replied 2 years ago.
yes I have had everything
Expert:  Dr. Chip replied 2 years ago.
Again, were you referring to Plavix with the 75 mg and are you still taking it?
And have you also had an MRI of your cervical spine?
Customer: replied 2 years ago.
yes had a mri and still on Plavix been on them 3months now
Expert:  Dr. Chip replied 2 years ago.
Sorry for all the questions but are you saying that you've had an MRI of your neck?
Customer: replied 2 years ago.
I have had an MRI scan, I went through a tunnel, as fa as I know I had a scan all over my brain. I have had no confirmation of what I have had done apart from the blood clot has gone to a part of my brain where it can not do any harm, also I had echo scans done on my arteries etc, I was told I had blood clots which is why they have put me on the tablets mentioned.
Expert:  Dr. Chip replied 2 years ago.
OK, The problem may be the Plavix since one possible side effect of those is headache
But these could be tension headaches from a disk problem in your neck, even if you have no neck pain per se.
You should ask your doctor if you need to be on the Plavix or if this is an alternative to it and also get an MRI of your cervical spine
Customer: replied 2 years ago.
I have a stiffness at the back of my neck, the doctors have said this is due to stress, because I am a fulltime carer for my disabled daughter which I have been looking after for 18 years on my own, I disagree with the stress being caused looking after my daughter, I would of thought they would have done the cervical spine scan whilst having my MRI, my neighbour is tying this on my behalf as I do not use laptops.
Expert:  Dr. Chip replied 2 years ago.
It sounds as though they didn't do the MRI of your cervical spine so you need to ask for that
Customer: replied 2 years ago.
When I had my arteries echo, I have not been told how clogged up they are, I asked if I needed a stem put in they have said no, all the tests I have had done the only letter my doctor has received states I had a blood clot, full stroke and that he had no other results come through, I thank you for your time, please reply to this if you can.
Expert:  Dr. Chip replied 2 years ago.
The carotid artery problem wouldn't account for your headaches
Customer: replied 2 years ago.
So it will not be the blood clot left in my brain causing this and I will get my doctor to check the cervical spine. What do you suggest me to do if my doctor says I do not need to have this cervical spine scan.
Expert:  Dr. Chip replied 2 years ago.
No this isn't from the blood clot.
If your doctor says that then ask him to refer you to a physiatrist--a physical medicine and rehabilitation MD specialist--for hands on treatment of the obvious neck problem
Customer: replied 2 years ago.
Thank you for your help, would you like me to get back to you once I have spoken with my doctor. Am I worrying unneccary about these headaches. Please reply and once again thank you very much for your help.
John
Expert:  Dr. Chip replied 2 years ago.
No this isn't unnecessary worry at all. And, John, yes indeed get back to me when you can. Here's the link for you to do so
/medical/expert-doctorchip